Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi guys, recently i discover that my back has started to get some acne and lot of black marks, i hv never had acne on my back before im starting to worry cuz my face giving me lots of problem and i don't wish for another stupid problem on my back!!wat happen i hv been on school holiday and im lying on bed the whole day for several weeks izzit due to that or izzit my prescipted medication ? im on clindamycin in the morning differin at nite and 2x doxy a day.anyone please help!!!

Share this post


Link to post
Share on other sites

I don't know the reason why, but I read about a zinc soap here today that helped clear up bacne & shoulder zits. I think it's a thread in the OTC meds. {ZNP soap, or something}

Share this post


Link to post
Share on other sites

i doubt its anything your doing different. You're probably just getting it on your back now. Just use the medicine there too. BP would probably work best.

Share this post


Link to post
Share on other sites

hey keith i have the saem problem. except i'm not on clindamycin in the morning. i've heard its because of the antibiotics. they can cause other areas to break out. i strted having bacne too and i have alot of blackmarks!!!! ive heard its because the antibiotcs kills other bacteria ande lowers the immune system relating to other areas of the bosy or somehting like that. no sure. i've posted a message about it. i m thinking of stopping the use of antibiotics as its often the acne comes back anyways, and it's causing bacne-so many problems. i'm currently taking homeopathic supplemments hoping that will help. How bad is you acne?

Share this post


Link to post
Share on other sites

hi misssy, my acne is mild to moderate, so it is the antibiotics that mess up my back?hv u got any result from the antibiotics ? i hv been for almost 2 mth but still got breakout sometimes,my situation is when all those old acne start to heal afew will pop out. and it carry on untill i hv left with lots of black marks,damn fedup,never get clear skin for more than 5 days. hv u got result from antibiotics ?how long should i wait to see result alot of post said that i should see result after 2 mth?

Share this post


Link to post
Share on other sites

hey keith,

i have mild to moderate acne too. Mine mostly consists of blackheads and whiteheads on my forehead. Gosh we're so similar, i've been on anitbiotics for 2 months also. I have seen good results. My acne has cleared up but yeh i haven't been completely clear either. I still get the odd spot here and there. however, i'm not sure, if it's the antibiotics thats helping, the differin, or the homeppathic supplements.

From what i know of antibiotics, it only cures acne TEMPORARILY for a lot of people. And it can cause many other problems after you stop using it. Once the body becomes resistent to the antibiotics, they stop working and the acne could come back. It can also break you out in other areas such as your back or chest! (annoying!!) this is because the antibiotics kills some of the good stuff in your body also, therefore, you break out in other areas.

I'm thinking to stop using anitbiotics after i finish this month becaue i don't want further break outs on my back or chest. So that is somethng to think about. What's your acne like? and where abouts is it on your face?

and how is the acne on your back? I hope the information helps. reply soon

Share this post


Link to post
Share on other sites

mine tend to break out more on the hairline and nw spread to my jaw line. my back acne is mainly below the shoulderblade but at the left and right side(mild) only and i found out recently only,think hv to go back and ask my derm. i hv lots of whitehead and blackhead also,does your whitehead goes away ? mine does not,it stay for mth...wondering if the differin works? is your bacne severe ?

Share this post


Link to post
Share on other sites

my bacne isn't severe. like you, i have it like below the cholder blade, mainly consisting of whiteheads that are hardly noticable but sometimes they turn into pimples and then they scar. (DMAN IT) have you gone to see your dermatologist yet?? if you have can yo tell me what he told you??? im not seeing mine till next week. My dermatologist told me the last time i went to see him to apply the differin on my back as well....but it hasn't got alot of effects.

About the differin..i'm not sure if i it has help..because although alot of my whiteheads and blackheads have gone...i still have them...sometimes when i think i'm clear there's always a couple which is annoying as hell. they don't seem to completely go away.....i'm thinking of going off anitbiotics. what do you think??? what ar eyou going to do??

Share this post


Link to post
Share on other sites

i hv not seen my derm about my back yet, i will post after i went, i think it better to stay on with the antibiotics,at least hv something to control it, im goin to ask for another 2 mth of antibiotics frm my derm on my next visit,as for differin and clindamycin i will try another 2 mth also if i see improvement den i will carry on if not i think i will switch to dan regimen plus antibiotics,dunno if it works? alot of success story with it.actually now my acne is not that bad,only about 2 to 5 spot on low key and 5 to 15 on high key, main is i got lots of black marks and whitehead which does not goes away even after 2 mth of differin,some even turn to spot,does dan regimen get rid of whitehead and blackhead also? if can i might switch.if u got any new info after ur visit,do post me,we can discuss :-

Share this post


Link to post
Share on other sites

Helllooo,

I'm not sure, but your bacne could be due in part to being in bed. Oil from your skin and hair gets trapped in your sheets and pillowcases, which can cause breakouts on your back. Wash your sheets and pillowcases at least once a week, and it may help! I have bad skin on my face, but thankfully my back is a-ok. I don't know if it's because i wash my sheets alot, but maybe! Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×